[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.241.199. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1975

JOINT MEETING, LOS ANGELES DERMATOLOGICAL SOCIETY and METROPOLITAN DERMATOLOGICAL SOCIETY OF LOS ANGELES

Arch Dermatol. 1975;111(8):1062-1064. doi:10.1001/archderm.1975.01630200122014

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Erythema Annulare Centrifugum. Presented by Norman Brooks, MD.  A 65-year-old man developed an erythematous, scaly, papular eruption on the lower part of the abdomen six years ago. Subsequently, multiple lesions have appeared on the trunk and lower extremities. These lesions enlarge slowly, forming annular lesions with palpable erythematous borders and clear centers that exhibit post-inflammatory hyperpigmentation. The lesions are definitely pruritic. The patient has been treated with sulfapyridine and griseofulvin without benefit. He has responded favorably only to intramuscularly administered injections of triamcinolone, given monthly over a 1½ year period. In December 1973, the patient was first seen at the University of California Los Angeles Medical Center. His general health has been good, and the family history is noncontributory. At present, the only medication the patient takes is occasional hydroxyzine hydrochloride for control of pruritus.Examination of a biopsy specimen shows irregular acanthosis with liquefaction degeneration

First Page Preview View Large
First page PDF preview
First page PDF preview
×